Unfortunately my husband has found that even a reduced dose (1.25mg) of Bisoprolol is causing such a poor quality of life the GP has stopped it altogether and we are waiting to see the hospital consultant on Monday.
What have been others experiences of coming off Bisoprolol? He has only taken it for 2 months during which time his walking gait now resembles a penguin on ice - where his body is permanently braced and arms slightly out from the body to balance because he feels as if his legs will give way under him at any time. He can't walk more than 25 yards without needing to sit down but is not breathless at all just feels unsafe walking. Consequently he has stopped going out unless absolutely necessary i.e for INR testing or to the GP. He is completely demoralised because he feels so helpless. This is now 7 days after stopping it and these peculiar side effects have not abated so I don't know how long it stays in your body or whether there is some sort of rebound effect when you stop.
PS I'm sorry to be so negative as I know there are many AFers who take Biso with no problems at all and I wish them continued good health